A note on regular ramsey graphs

Noga Alon, Sonny Ben-Shimon, Michael Krivelevich

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We prove that there is an absolute constant C>0 so that for every natural n there exists a triangle-free regular graph with no independent set of size at least C√nlog n.

Original languageEnglish (US)
Pages (from-to)244-249
Number of pages6
JournalJournal of Graph Theory
Issue number3
StatePublished - Jul 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Ramsey theory
  • Regular graphs


Dive into the research topics of 'A note on regular ramsey graphs'. Together they form a unique fingerprint.

Cite this